MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE RP PS ARTIC SURF SZ8; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE RP PS ARTIC SURF SZ8; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Catalog Number 254500548
Medical Device Problem Codes Break (1069); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #:(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent a total knee replacement, and the springs on the item broke off and wouldn't connect with shims.All pieces were retrieved.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.

Brand Name
ATTUNE RP PS ARTIC SURF SZ8
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key21874777
Report Number1818910-2025-05935
Device Sequence Number7899197
Product Code HWT
UDI-Device Identifier10603295132882
UDI-Public(01)10603295132882(10)MVMBTR050
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500548
Device Lot NumberMVMBTR050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by Manufacturer05/15/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2001
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age61 YR
Patient SexFemale